# SDR SIMA20130221004

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 23,302 hours, 20,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE UPPER ARM OF EMERGENCY FLASHLIGHT HOLDER BEHIND CAPTAINS SEAT HAS COMPLETELY BROKEN OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT HOLDER BEHIND CAPTAINS SEAT IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
